# SDR DXTA2015011605961

- Difficulty date: January 15, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 7,441 hours, 5,390 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 7,511 hours, 5,438 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, B, A

## Discrepancy

NR 1 ENGINE FAILED INFLIGHT AT FL390 AT TOP OF CLIMB.  HEARD A LOUD BANG, SLAM & HAD HIGH ITT.  THE THRUST LEVER WAS REDUCED TO IDLE & THE ENG WAS SUBSEQUENTLY SECURED WITH THE INFLIGHT ENG SHUTDOWN QRC.  REMOVED AND REPLACED THE ENGINE.  WORK ACCOMPLISHED IAW PPBM 71-20-03-401, AMM 71-00-00, 71-00-01, 71-00-02, , 71-10-00, 71-20-00, 71-70-00 AND LMM 72-02-96.
